# SDR V0XD201912020001

- Difficulty date: November 24, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H 280 BEAM WEBS HAVE SIGNS OF CORROSION AND MISSING RIVET HEADS. CORRECTIVE ACTION: REPAIRED 280 BEAM IAW BOMBARDIER REO 60-53-11-594 REV-A DATED 2018-06-26, GOJET EO C700/900-53MR-010 REV O, DATED 02-26-2019, CRJ700 SRM 51-42-06, 51-26-00, 53-11-41, 53-11-10.
